Volume 45 (2002)


1 (April), 2 (August), 3 (December)

Jaros, J. and Kusano, T.;
On White Hole Solutions of a Class of Nonlinear Ordinary Differential Equations of the Second Order
pp. 319--339.
Hino, Y., Murakami, S. and Nguyen, V. M.;
Decomposition of Variation of Constants Formula for Abstract Functional Differential Equations
pp. 341--372.
Miyazaki, Y.;
The $L^2$-boundedness of Pseudodifferential Operators with Simple Symbols
pp. 373--386.
Nakao, M. and Bae, J. J.;
Existence of Global Solutions to the Cauchy Problem of Kirchhoff Type Quasilinear Wave Equation with Weakly Nonlinear Dissipation
pp. 387--395.
Yamaguchi, M.;
Periodic Solutions of Nonlinear Equations of String with Periodically Oscillating Boundaries
pp. 397--416.
Maniwa, M.;
On Uniqueness and Existence of Slowly Decaying Positive Radial Solutions for Some Semilinear Elliptic Equations
pp. 417--444.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles